Numerische Mathematik

, Volume 10, Issue 5, pp 451–462

Algorithms in unnormalized arithmetic II. Unrestricted polynomial evaluation

Authors

  • M. Menzel
    • Los Alamos Scientific LaboratoryUniversity of California
  • N. Metropolis
    • Los Alamos Scientific LaboratoryUniversity of California
Article

DOI: 10.1007/BF02162878

Cite this article as:
Menzel, M. & Metropolis, N. Numer. Math. (1967) 10: 451. doi:10.1007/BF02162878
Download to read the full article text

Copyright information

© Springer-Verlag 1967